# SDR MWEA080066

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 58,461 hours, 47,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 275321353
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE SLIDE DEPLOYMENT TEST, TAIL CONE SLIDE FAILED TO DEPLOY WHEN TAIL CONE WAS RELEASED FROM AIRCRAFT.  FOUND DEFECTIVE SNAP ON STRAP ASSEMBLY, REPLACED.
